# SDR VNAA202209011113

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 15,250 hours, 13,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT CORNER OF PAX DOOR IS SCUFFED AND SCRATCHED. COMPLIED WITH PERMANENT REPAIR OF UPPER LEFT CORNER OF PAX DOOR IAW EA 22-C9-52-0274 REV C. SECTION 3.
